I'm very confused and unsure what to do - I'd be grateful for any advice.
For the last few months I have been having quite regular seizures (tonic-clonic) and abnormal muscle movements, twitches etc - I'm under a consultant neurologist and have been hospitalised on a few occasions.
This last time I was in a doctor said that my Singulair tablets (for asthma) could be the cause. I'm unsure about this because I started Singulair last September but have only had seizures in last few months and I also asked my respiratory consultant last time I saw him and he went through all my meds and said there wasn't a problem - and I trust him.
Seizures are listed in the very long list of side-effects in the leaflet that comes with the tablets (but so are about 40 other possible side-effects).
The hospital doctor told me to consider not taking singulair but I was given no advice about doing this and I'm very concerned as it's made a huge difference to my asthma control - surely it's not safe for me to be messing with my meds myself without guidance (I have continued to take it)?
Has anyone else heard of this/had this as a side-effect? Is it OK as the hosp doc said to just not take a medicine - it doesn't seem right to me?